# SDR DALA2017110908042

- Difficulty date: November 8, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 58,436 hours, 23,071 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A CRACK ON A PRODUCTION DOUBLER CUTOUT OF EXTERNAL POWER RECEPTABLE.  REPAIRED IAW SRM 53-10-15 REP.4
